# SDR ASAA2016120818983

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 32,336 hours, 9,899 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM ON MCDU MENU PAGE.  ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURES PER QRH. SATCOM OPS RESTORED NORMAL.
